# SDR VNAA2010042200015

- Difficulty date: April 16, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 13,297 hours, 13,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT CLT, CREW REPORTED THE OVERHEAD CEILING EMERGENCY LIGHT BY ROW SEVEN (7) TO BE INOPERATIVE.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED THE OVERHEAD EMERGENCY LIGHT AT SEAT SEVEN (7) AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
